# SDR HEEA0016096

- Difficulty date: October 5, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Snias AS350B2
- System (JASC): 2435 · Starter-Generator
- Part: Starter
- Part number: 150SG122Q
- Condition: Cracked
- Location: Start/Gen
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PART RECEIVED DAMAGED, STARTER CRACKED.
